Existence theorems for almost periodic solutions of first-order differential equations
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 93-105
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a7,
author = {Stan\v{e}k, Svatoslav},
title = {Existence theorems for almost periodic solutions of first-order differential equations},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {93--105},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144834},
zbl = {0755.34037},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a7/}
}
TY - JOUR AU - Staněk, Svatoslav TI - Existence theorems for almost periodic solutions of first-order differential equations JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 93 EP - 105 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a7/ LA - en ID - AUPO_1990_29_1_a7 ER -
%0 Journal Article %A Staněk, Svatoslav %T Existence theorems for almost periodic solutions of first-order differential equations %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1990 %P 93-105 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a7/ %G en %F AUPO_1990_29_1_a7
Staněk, Svatoslav. Existence theorems for almost periodic solutions of first-order differential equations. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 93-105. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a7/